# SDR QXEA2021010800007

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 27,423 hours, 29,669 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT WALKAROUND F/O FOUND SMOKE COMING FROM NR 2 MLG ASSEMBLY.  UPON CLOSER INSPECTION FOUND FAIR AMOUNT OF FLUID ON INBOARD TIRE, THE NR 2 TIRE WAS STILL SMOKING 20 MINUTES AFTER INBOUND CREW SHUTDOWN AIRCRAFT.  REMOVED FROM SERVICE.  DETERMINED TO BE GREASE FROM PRIOR GEAR LUBES, CLEANED AFFECTED AREA, AS REQUIRED.  PERFORMED GVI NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
